Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 10, 2015, 3:08 PM CST for 19 counties in Texas. It took effect at Nov 11, 2015, 9:00 AM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2015, 3:08 PM CST (21:08 UTC)
- In effect from
- Nov 11, 2015, 9:00 AM CST
- Expired
- Nov 11, 2015, 2:25 PM CST
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
Counties Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Fannin County, TX, Grayson County, TX, Hunt County, TX, Jack County, TX, Lamar County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 64 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
134 WWUS74 KFWD 102108 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 308 PM CST TUE NOV 10 2015 ...WIND ADVISORY ACROSS OF PARTS OF NORTH TEXAS WEDNESDAY... .A WIND ADVISORY HAS BEEN ISSUED FOR WEDNESDAY ALONG AND WEST OF A CISCO TO DFW TO PARIS LINE DUE TO STRONG AND GUSTY SOUTHWEST TO WEST WINDS BEHIND A DRY LINE/PACIFIC COLD FRONT. TXZ091>095-100>106-115>120-129-110515- /O.NEW.KFWD.WI.Y.0006.151111T1500Z-151112T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL- EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER... GORMAN 308 PM CST TUE NOV 10 2015 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY. * TIMING...9 AM UNTIL 6 PM CST WEDNESDAY. * WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
4 follow-up statements
146 WWUS74 KFWD 110418 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1018 PM CST TUE NOV 10 2015 TXZ091>095-100>106-115>120-129-111300- /O.CON.KFWD.WI.Y.0006.151111T1500Z-151112T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL- EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER... GORMAN 1018 PM CST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... * TIMING...9 AM UNTIL 6 PM CST WEDNESDAY. * WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
874 WWUS74 KFWD 111024 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 424 AM CST WED NOV 11 2015 ...A WIND ADVISORY IS IN EFFECT ALONG AND NORTH A LINE FROM EASTLAND TO DALLAS TO COOPER FROM 9 AM UNTIL 6 PM... .A STRONG COLD FRONT WILL MOVE ACROSS THE REGION TODAY AND PRODUCE WEST WINDS BETWEEN 20 TO 25 MPH ALONG WITH GUSTS TO 35 MPH GENERALLY ALONG AND NORTH OF A LINE FROM EASTLAND TO DALLAS TO COOPER. WIND SPEEDS WILL DECREASE QUICKLY AFTER SUNSET. TXZ091>095-100>106-115>120-129-111830- /O.CON.KFWD.WI.Y.0006.151111T1500Z-151112T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL- EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER... GORMAN 424 AM CST WED NOV 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...9 AM UNTIL 6 PM CST WEDNESDAY. * WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
607 WWUS74 KFWD 111804 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1204 PM CST WED NOV 11 2015 ...A WIND ADVISORY IS IN EFFECT ALONG AND NORTH A LINE FROM EASTLAND TO DALLAS TO COOPER UNTIL 6 PM... .A STRONG COLD FRONT IS MOVING ACROSS THE REGION TODAY AND PRODUCE WEST WINDS BETWEEN 20 TO 25 MPH ALONG WITH GUSTS TO 35 MPH GENERALLY ALONG AND NORTH OF A LINE FROM EASTLAND TO DALLAS TO COOPER. WIND SPEEDS WILL DECREASE QUICKLY AFTER SUNSET. TXZ091>095-100>106-115>120-129-120000- /O.CON.KFWD.WI.Y.0006.000000T0000Z-151112T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL- EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER... GORMAN 1204 PM CST WED NOV 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...UNTIL 6 PM CST WEDNESDAY. * WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
614 WWUS74 KFWD 112025 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 225 PM CST WED NOV 11 2015 ...WIND ADVISORY IS CANCELLED... TXZ091>095-100>106-115>120-129-112130- /O.CAN.KFWD.WI.Y.0006.000000T0000Z-151112T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL- EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...RANGER... GORMAN 225 PM CST WED NOV 11 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY FOR NORTH TEXAS HAS BEEN CANCELLED AS THE POST-FRONTAL GRADIENT HAS SLACKENED AND WINDS ARE NOT MEETING ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 10, 2:37 PM CST, 31 minutes earlier.
Area forecast discussion, Nov 10, 2:37 PM CST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 237 PM CST TUE NOV 10 2015 .DISCUSSION... THIS AFTERNOON ON WATER VAPOR IMAGERY AN UPPER LEVEL LOW CAN BE SEEN NEAR THE FOUR CORNERS REGION. THERE ARE SCATTERED TO BROKEN LOW TO MID LEVEL CLOUDS OVER NORTH AND CENTRAL TEXAS. THE REST OF TODAY SHOULD BE PRETTY QUIET AND WITH PREFRONTAL WARMING THE HIGH TEMPERATURES WILL BE IN THE 70S. THE LOWS TONIGHT WILL BE PRETTY WARM...THEY WILL BE IN THE MID 60S. AS THE UPPER LEVEL LOW MIGRATES EAST INCREASED INSTABILITY WILL ALLOW FOR CHANCES OF PRECIPITATION AND SOME ISOLATED THUNDERSTORMS TO DEVELOP. CHANCES INCREASE LATE TONIGHT...BUT MODELS ARE INDICATING THAT THE HIGHEST CHANCE OF PRECIPITATION WILL BE WEDNESAY MORNING AHEAD OF THE DRY LINE. SPC HAS SOME OF THE FAR EASTERN COUNTIES OF THE CWA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. INSTABILITY WILL NOT BE GREAT...BUT 0-6KM BULK SHEER VECTORS COULD BE UP TO 70 KNOTS. THEREFORE...THERE SHOULD ONLY BE ISOLATED OCCURRENCES OF SEVERE THUNDERSTORMS. A COLD FRONT WILL MOVE THROUGH NORTH AND CENTRAL TEXAS WEDNESDAY EVENING. DRIER CONDITIONS WILL MOVE IN BEHIND THIS COLD FRONT...AND WITH BREEZY CONDITIONS FIRE WEATHER CONCERNS WILL INCREASE FOR AREAS WEST OF INTERSTATE 35. COOLER TEMPERATURES WILL ARRIVE BY THURSDAY MORNING. LOWS WILL BE IN THE 40S AND THE HIGHS WILL BE IN THE UPPER 50S TO MID 60S INTO THE NEXT WEEK. THE NEXT UPPER LEVEL LOW THAT IMPACTS THE AREA WILL ARRIVE EARLY NEXT WEEK. INCREASED CHANCES OF PRECIPITATION WILL START SATURDAY...WITH THE BEST CHANCES BEING SUNDAY AND MONDAY. 78 && .AVIATION... /ISSUED 1149 AM CST TUE NOV 10 2015/ WHAT IS CURRENTLY UPPER END MVFR CEILINGS ACROSS CENTRAL TEXAS WILL SPREAD NORTH INTO THE METROPLEX EARLY THIS AFTERNOON. CEILINGS SHOULD IMPROVE SLIGHTLY TO LOWER END VFR...3500-4000 FEET...AS THEY MOVE INTO THE METROPLEX BY 19-20Z. CEILINGS WILL LOWER TO MVFR BY MID EVENING IN THE METROPLEX. THERE WILL BE LOW CHANCES OF SHOWERS/THUNDERSTORMS AFTER MIDNIGHT...WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED AHEAD OF A DRY LINE WEDNESDAY MORNING. SOUTH WINDS AROUND 15 KNOTS WILL PREVAIL THIS AFTERNOON AND EVENING AND WILL VEER AROUND TO THE SOUTH SOUTHWEST BY 12Z WEDNESDAY. WINDS WILL SHIFT TO THE WEST SOUTHWEST OR WEST 17-18Z AT SUSTAINED SPEEDS AROUND 20 KNOTS WITH GUSTS OVER 30 KNOTS LIKELY AS THE DRY LINE MOVES THROUGH. SKIES WILL CLEAR AND RAIN CHANCES WILL END BEHIND THE DRYLINE. WINDS WILL SHIFT TO THE NORTHWEST AND SPEEDS WILL DECREASE TO AROUND 15 KNOTS AFTER 00Z AS A COLD FRONT MOVES THROUGH. FOR WACO...THERE WILL BE A SIMILAR SCENARIO. MVFR CEILINGS ARE ALREADY THERE BUT THEY SHOULD SEE CEILINGS LIFT TO VFR 19Z-20Z. MVFR CEILINGS WILL SPREAD BACK NORTH AFTER 00Z WITH SOME IFR CONDITIONS LIKELY TOWARD DAYBREAK THROUGH MID MORNING /12-16Z/. WINDS WILL SHIFT TO THE SOUTH SOUTHWEST BY 17Z AT SPEEDS AROUND 18 KNOTS WITH A SHIFT TO THE WEST BY 21Z WEDNESDAY. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 78 48 67 46 / 20 50 0 5 0 WACO, TX 67 78 48 68 47 / 30 60 0 5 0 PARIS, TX 63 73 47 64 43 / 20 60 5 5 0 DENTON, TX 66 76 45 66 42 / 20 40 0 5 0 MCKINNEY, TX 66 76 46 65 43 / 20 50 0 5 0 DALLAS, TX 67 77 49 67 47 / 20 50 0 5 0 TERRELL, TX 65 75 48 66 45 / 20 60 0 5 0 CORSICANA, TX 66 77 49 67 48 / 30 60 5 5 0 TEMPLE, TX 67 78 48 67 49 / 30 50 0 5 0 MINERAL WELLS, TX 62 75 43 67 42 / 20 20 0 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /78
Hazardous weather outlook, Nov 10, 2:46 PM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 246 PM CST TUE NOV 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111330- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 246 PM CST TUE NOV 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS. SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES WILL INCREASE ON WEDNESDAY AS A DRY LINE MOVES INTO THE REGION. A BROKEN LINE OF THUNDERSTORMS WILL LIKELY DEVELOP ALONG THE DRY LINE AND MOVE RAPIDLY NORTHEAST. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING...PRIMARILY EAST OF THE I-35 CORRIDOR. DAMAGING WINDS AND HAIL WOULD BE THE MAIN HAZARDS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED BEHIND THE DRY LINE WEDNESDAY AFTERNOON...MAINLY WEST OF THE I-35 CORRIDOR. STRONG AND GUSTY WESTERLY WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES UNDER 30 PERCENT. THUNDERSTORM CHANCES WILL RETURN TO THE REGION SATURDAY NIGHT AND CONTINUE THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.